Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Taking birth control. Missed one pill, bleeding, brown discharge. Causes for symptoms?

I have been taking birthcontrol for about 6 months now. I have missed the Sunday pill of the second week in the pack. The Monday following I started bleeding like I was on my period. I had my period about two weeks before so it didn t seem right. It is now a week from Monday and I still have some brown discharge coming out. I don t know what it is exactly so I need some information on hat I could possibly be.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
HELLO THERE.

THANKS FOR WRITING.

BLEEDING AND BROWN DISCHARGE YOU HAD WAS BECAUSE YOU MISSED YOUR PILL.

INTAKE OF PILLS REGULARLY MAINTAIN A FIXED HORMONE LEVEL IN THE BODY. IN THE EVENT YOU MISS OR DELAY A PILL THE THIS FIXED LEVEL IS DISTURBED AND MAY FALL LEADING TO SPOTTING, BREAKTHROUGH BLEEDING.

SO INORDER TO AVOID THESE SIDE EFFECTS OF THE PILL YOU HAVE TO TAKE THE PILLS REGULARLY AT A FIXED TIME.

MISSING ONE PILL DOES NOT AFFECT CONTRACEPTION POWER OF THE PILL. HOWEVER IF YOU FURTHER MISS OR DELAY THE PILLS, IT MIGHT RESULT IN CONTRACEPTIVE FAILURE.

TAKE CARE.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor